Yıl 2019, Cilt 12 , Sayı 2, Sayfalar 223 - 228 2019-10-03

Convex and Starshaped Sets in Manifolds Without Conjugate Points

Sameh Shenawy [1]



Manifolds without conjugate points, hyperbolic space, convex sets, stars, starshaped sets, extreme points, kernel
  • [1] Alexander, S., Local and global convexity in complete Riemannian manifolds. Pacific Journal of Mathematics 76(1978), no. 2 , 283-289.
  • [2] Balashov, M. V., An Analog of the Krein-Mil’man Theorem for Strongly Convex Hulls in Hilbert Space. Mathematical Notes 71(2002), no. 1-2 , 34-38.
  • [3] Beltagy, M., Sufficient conditions for convexity in manifolds without focal points. Comment. Math. Univ. Carolinae 34 (1993), 443-449.
  • [4] Beltagy, M., Local and global exposed points. Acta Mathematica Scientia 15(1995), no. 3 , 335-341.
  • [5] Beltagy, M., On starshaped sets. Bull. Malays. Math. Soc., II. Ser. 11(1988), no. 2 , 49–57.
  • [6] Burns, K., The flat strip theorem fails for surfaces with no conjugate points. Proceedings of the American Mathematical Society 115(1992), no. 1, 199-206.
  • [7] Eberlein, P., Geodesic flow in certain manifolds without conjugate points. Transactions of the American Mathematical Society 167 (1972), 151-170.
  • [8] Emmerich, P., Rigidity of complete Riemannian manifolds without conjugate points. Shaker Verlag Gmbh, Germa, 2013.
  • [9] Green, L. W., Surfaces without conjugate points. Transactions of the American Mathematical Society 76(1954), no. 3 , 529-546.
  • [10] Goto, M. S., Manifolds without focal points. Journal of Differential Geometry 13(1978), no. 3 , 341-359.
  • [11] Gulliver, R., On the variety of manifolds without conjugate points. Transactions of the American Mathematical Society 210 (1975), 185-201.
  • [12] Ivanov, S. and Vitali K. Manifolds without conjugate points and their fundamental groups. Journal of Differential Geometry 96(2014), no. 2 , 223-240.
  • [13] Jaume, D. A. and Rubén, P., Conjugacy for closed convex sets. Contributions to Algebra and Geometry 46 (2005), no. 1, 131-149.
  • [14] Lay, S.R., Convex sets and their applications. Courier Corporation, 2007.
  • [15] Li, S. and Yicheng G., On the relations of a convex set and its profile. In Integral Geometry and Convexity pp. 199-211. 2006.
Birincil Dil en
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Sameh Shenawy

Tarihler

Yayımlanma Tarihi : 3 Ekim 2019

Bibtex @araştırma makalesi { iejg628087, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2019}, volume = {12}, pages = {223 - 228}, doi = {}, title = {Convex and Starshaped Sets in Manifolds Without Conjugate Points}, key = {cite}, author = {Shenawy, Sameh} }
APA Shenawy, S . (2019). Convex and Starshaped Sets in Manifolds Without Conjugate Points. International Electronic Journal of Geometry , 12 (2) , 223-228 . Retrieved from https://dergipark.org.tr/tr/pub/iejg/issue/49199/628087
MLA Shenawy, S . "Convex and Starshaped Sets in Manifolds Without Conjugate Points". International Electronic Journal of Geometry 12 (2019 ): 223-228 <https://dergipark.org.tr/tr/pub/iejg/issue/49199/628087>
Chicago Shenawy, S . "Convex and Starshaped Sets in Manifolds Without Conjugate Points". International Electronic Journal of Geometry 12 (2019 ): 223-228
RIS TY - JOUR T1 - Convex and Starshaped Sets in Manifolds Without Conjugate Points AU - Sameh Shenawy Y1 - 2019 PY - 2019 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 223 EP - 228 VL - 12 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Geometry Convex and Starshaped Sets in Manifolds Without Conjugate Points %A Sameh Shenawy %T Convex and Starshaped Sets in Manifolds Without Conjugate Points %D 2019 %J International Electronic Journal of Geometry %P -1307-5624 %V 12 %N 2 %R %U
ISNAD Shenawy, Sameh . "Convex and Starshaped Sets in Manifolds Without Conjugate Points". International Electronic Journal of Geometry 12 / 2 (Ekim 2019): 223-228 .
AMA Shenawy S . Convex and Starshaped Sets in Manifolds Without Conjugate Points. International Electronic Journal of Geometry. 2019; 12(2): 223-228.
Vancouver Shenawy S . Convex and Starshaped Sets in Manifolds Without Conjugate Points. International Electronic Journal of Geometry. 2019; 12(2): 228-223.